# SDR AALA202104079003

- Difficulty date: March 11, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 17,592 hours, 6,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACK FOUND ON SHEAR PLATE LOCATED AT FR 69 TO FR 70 STR 23L LENGTH OF CRACK IS 0.934 INCHES. REPLACED SHEAR PLATE LOCATED AT FR 69 TO FR 70 STR 23L PER SRM 51-42-11-801.
